MathSciNet Relay Station
MathSciNet bibliographic data
MR2404553 05A05 (20D08)
Nakashima, Yasuhiro The transitivity of Conway's $M_{13}$. Discrete Math. 308 (2008), no. 11, 2273–2276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement